# SDR ASOA2013072608785

- Difficulty date: July 9, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 29,458 hours, 21,855 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Shield
- Condition: Worn
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG WIRES RIDING ON FIRE LOOP SUPPORT TUBE AND WEARING HOLE IN OUTER COVER OF WIRE.  REPAIRED IAW REO 670-57-21-001.  REPAIR CLASSIFIED AS MAJOR.
